# SDR DALA2018112706861

- Difficulty date: October 3, 2017
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 62,169 hours, 22,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DTE REQUIRED REFERENCE ER/A 562262-14. TWO DISCREPANT HOLES ON FRAME 600 DURING 2KU WIFI MOD. CORRECTIVE ACTION: REF ERA 562262-14AD REV B
